# SDR GAIA07012OP

- Difficulty date: August 2, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N751US
- Make and model: Boeing 727214
- Aircraft serial: 21513
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS CHECK, FOUND CONTROL CABIN EMERGENCY EXIT LIGHT WOULD STAY ON WITH THE SWITCH IN THE OFF POSITION.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT.  OPS CHECK NORMAL.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
